Volume 16, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Homotopy theory of $G$–diagrams and equivariant excision

Emanuele Dotto and Kristian Moi

Algebraic & Geometric Topology 16 (2016) 325–395
Abstract

Let G be a finite group. We define a suitable model-categorical framework for G–equivariant homotopy theory, which we call G–model categories. We show that the diagrams in a G–model category which are equipped with a certain equivariant structure admit a model structure. This model category of equivariant diagrams supports a well-behaved theory of equivariant homotopy limits and colimits. We then apply this theory to study equivariant excision of homotopy functors.

Keywords
equivariant homotopy, excision
Mathematical Subject Classification 2010
Primary: 55N91, 55P91
Secondary: 55P65, 55P42
References
Publication
Received: 2 September 2014
Revised: 11 April 2015
Accepted: 7 May 2015
Published: 23 February 2016
Authors
Emanuele Dotto
Department of Mathematics
Massachusetts Institute of Technology
77 Massachusetts Avenue
Cambridge, MA 02139-4307
USA
http://math.mit.edu/~dotto/
Kristian Moi
Department of Mathematical Sciences
University of Copenhagen
Universitetsparken 5
DK-2100 Copenhagen
Denmark
http://www.math.uni-muenster.de/u/moi/